# SDR AALA202402031000

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,989 hours, 37,827 cycles
- Engine: Cfmint CFM565B62P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3212008036
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: # 2 ENGINE THRUST REVERSER PIVOT FITTING CRACKED AT FASTENER HOLE. REPLACED PIVOT FITTING PER CMM 78-32-36 REPAIR 71
